# SDR SWIA202054306

- Difficulty date: October 21, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FLAP STUB FAIRING FITTING, MOUNTED TO THE WING TRAILING EDGE IS CHAFED, FLAGGED.  C-CHECK RO 11/21/2020.  REMOVED EXISTING FLAP STUB P/N 601R10371-1, REF CRJ 200 SRM.  RECEIVED NEW PART P/N 601R10371-1, FIT AND DRILLED NEW PART, REF CRJ 200 SRM.  INSTALLED NEW PART P/N 601R10371-1, REF CRJ 200 SRM.
